Yangian Ward identities for fishnet four-point integrals

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-8479
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Yangian Ward identities for fishnet four-point integrals ; volume:2022 ; number:4 ; day:22 ; month:4 ; year:2022 ; pages:1-53 ; date:4.2022
Journal of high energy physics ; 2022, Heft 4 (22.4.2022), 1-53, 4.2022

Creator
Contributor
SpringerLink (Online service)

DOI
10.1007/JHEP04(2022)131
URN
urn:nbn:de:101:1-2022070619114856783471
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:28 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

Other Objects (12)